Chemists' Own Sinus Relief Tablets

Chemists' Own Sinus Relief Tablets is a brand of medicine containing the active ingredient pseudoephedrine hydrochloride.

Find out more about active ingredients.

Consumer medicine information (CMI) leaflet

Developed by the pharmaceutical company responsible for this medicine in Australia, according to TGA regulations.

Chemists' Own Sinus Relief

Pseudoephedrine Hydrochloride


Consumer Medicine Information

What is in this leaflet

This leaflet answers some common questions about Chemists' Own Sinus Relief. It does not contain all the available information and it does not take the place of talking to your doctor or pharmacist.

Keep this leaflet with the medicine. You may want to read it again later.

Back to top

Product description

What it looks like

Chemists' Own Sinus Relief is white round, film coated tablet with S/SH embossed on one side.

Active ingredients
Each tablet contains Pseudoephedrine Hydrochloride 60mg

Inactive ingredients

  • Carnauba wax
  • Microcrystalline cellulose
  • Crospovidone
  • Dextrates
  • Hypromellose
  • Macrogol
  • Magnesium stearate
  • Silica colloidal

Back to top

What Chemists' Own Sinus Relief is used for

Chemists' Own Sinus Relief provides effective relief of nasal and sinus congestion.

Helps to dry up secretions in the nose and sinuses thus making breathing easier.

Your doctor or pharmacist may prescribe this medication for another use. If you want more information ask your doctor or pharmacist.

Back to top

Before you use Chemists' Own Sinus Relief

When you must not take it

  • you have ever had an allergic reaction with pseudoephedrine hydrochloride or any other ingredients in the tablet (see under ‘Product description’)
  • you are taking certain types of antidepressant medications (monoamine oxidase inhibitors (MAOI's) or - ask your doctor or pharmacist if you are unsure)
  • you are taking medicines for treating epilepsy or fits, tranquillisers, medicines for treating diabetes, high blood pressure or heart problems

Before your start to take it

Tell your doctor or pharmacist before you start to take Chemists' Own Sinus Relief if you:

  • are taking any other medicine, particularly:
    - anti-depressant or sedative medication;
    - medicine for treating epilepsy or fits;
    - tranquilisers;
    - medicines for treating high blood pressure.
  • are taking any other medicine including any that you buy without a prescription from your pharmacy, supermarket or health food shop. These medicines may be affected by Chemists' Own Sinus Relief or may affect the way it works.
  • are taking any other medicine, particularly antidepressant or sedative medication
  • are pregnant or breast feeding
  • are having breathing problems
  • have high blood pressure
  • have heart problems
  • have overactive thyroid
  • are diabetic
  • suffer from asthma
  • have trouble urinating due to an enlarged prostate.

If you have not told your doctor or pharmacist about any of the above, tell them before you use Chemists' Own Sinus Relief.

Back to top

How to take Chemists' Own Sinus Relief

Adults & Children over 12 years: Take 1 tablet 3 to 4 times a day when necessary (maximum 4 tablets in 24 hours).

Not recommended for children under 12 years.

Chemists' Own Sinus Relief can be taken with or without food.

Back to top

While you are using Chemists' Own Sinus Relief

Precautions while using this medicine

  • Chemists' Own Sinus Relief may cause sleeplessness if it is taken up to several hours before going to bed. Avoid taking at bedtime.
  • See your doctor before taking this product if you have high blood pressure or heart problems or are taking anti-depressant medication.

Back to top

Overdose

If you take too much

Immediately telephone your doctor, or the Poisons Information Centre (telephone 131 126), or go to the nearest casualty section of a hospital, if you think you or anyone else may have taken too much Chemists' Own Sinus Relief.

Do this even if there are no signs of discomfort or poisoning. You may need urgent medical attention.

Back to top

Side effects

All medicines can have side effects. Sometimes they are serious, most of the time they are mild and temporary.

The more common side effects of Chemists' Own Sinus Relief are:

  • Chest pain that lasts more than 15 minutes
  • Very fast, pounding, or irregular heartbeat
  • Wheezing or shortness of breath
  • Sweating or flushing
  • Severe restlessness
  • Nervousness or dizziness
  • Trouble in sleeping
  • Nausea or upset stomach
  • Headache
  • Loss of appetite

Tell your doctor or pharmacist as soon as possible if you notice any of the common side effects or if you do not feel well while taking Chemists' Own Sinus Relief.

Back to top

Storage

Keep your tablets in the blister pack until it is time to take them. If you take the tablets out of the blister pack they may not keep well.

Keep it in a cool dry place where the temperature stays below 30°C.

Do not store any medicines in the bathroom or in moist areas, or do not leave them in the car on hot days. Heat and dampness can destroy some medicines.

Keep it where children cannot reach it. A locked cupboard or at least one-and-half metres above the ground is a good place to store medicines.

Back to top

Disposal

If your doctor tells you to stop taking Chemists' Own Sinus Relief, or the tablets have passed their expiry date, ask you pharmacist what to do with any that are left over.

Back to top

Supplier

Chemists' Own Sinus Relief is supplied by:

Arrow Pharma Pty Ltd
15 - 17 Chapel Street
Cremorne, Victoria, 3121.
www.chemistsown.com.au

This leaflet was updated in October 2016.

The Australian Registration Number for Chemists' Own Sinus Relief is AUST R 93484

Back to top

CMI provided by MIMS Australia, March 2017  

Related information - Chemists' Own Sinus Relief Tablets

Audience:
       

(Medicine)
12 Oct 2016 Information on medicines available in Australia containing pseudoephedrine hydrochloride, including our latest evidence-based information and resources for health professionals and consumers. The active ingredient is the chemical in a medicine that makes it work. Medicines that contain the same active ingredient can be available under more than one brand name. Brands include both active ingredients and inactive ingredients. You'll find information about brands of medicines that contain pseudoephedrine hydrochloride below, including their consumer medicine information (CMI) leaflets.
(Condition)
02 Nov 2012 Find reliable, independent information about fever. You’ll find resources for consumers and health professionals about this health condition and any related treatments, medicines and medical tests.fever is also known as pyrexia and pyrexia.